# SDR ARWA980428

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT HAND FWD SERVICE DOOR HAS DENT AND A CRACK.  STOP DRILLED CRACK, FABRICATED DOUBLER AND INSTALLED IN ACCORDANCE WITH INTERNATIONAL AVIATION ADVISORS, CONSULTANTS AND PARTS, EO 98030806.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 2439, CONTROL NR 5976.
